Next Article in Journal
Fixed Point Results for Generalized F-Contractions in b-Metric-like Spaces
Next Article in Special Issue
Certain New Subclass of Multivalent Q-Starlike Functions Associated with Q-Symmetric Calculus
Previous Article in Journal
Understanding Dynamics and Bifurcation Control Mechanism for a Fractional-Order Delayed Duopoly Game Model in Insurance Market
Previous Article in Special Issue
Third Hankel Determinant for the Logarithmic Coefficients of Starlike Functions Associated with Sine Function

Order Article Reprints

Journal: Fractal Fract., 2022
Volume: 6
Number: 271

Article: A Special Family of m-Fold Symmetric Bi-Univalent Functions Satisfying Subordination Condition
Authors: by Ibtisam Aldawish, Sondekola Rudra Swamy and Basem Aref Frasin

MDPI provides article reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail ( and we will prepare an individual offer for you.

Order Cost and Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop